MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3265-40Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2017865-2021-38432, related manufacturer reference number: 2017865-2021-38433.It was reported that the patient presented to the hospital for a follow-up.During examination, it was noted that there was infection.The implantable cardioverter defibrillator (icd), right atrial lead and left ventricular leads were explanted on (b)(6) 2021.The patient condition is unknown.
 
Additional Manufacturer Narrative
It was reported that there was infection.Interrogation of the device revealed the device was at elective replacement indicator when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.Based on this information, there was no evidence of premature depletion.A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The cause of infection could not be determined.

Brand Name
QUADRA ASSURA (DDQP+)
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12931850
Report Number2017865-2021-38431
Device Sequence Number4787765
Product Code NIK
UDI-Device Identifier05414734505673
UDI-Public05414734505673
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2015
Device Model NumberCD3265-40Q
Device Catalogue NumberCD3265-40Q
Device Lot Number4152118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date12/05/2021
Supplement Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale